A Radon-Nikodym theorem and Lp completeness for finitely additive vector measures

Research output: Contribution to journalArticle

12 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)266-279
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume113
Issue number1
DOIs
StatePublished - 1986

Fingerprint

Finitely Additive Measure
Vector Measures
Radon
Completeness
Theorem

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

A Radon-Nikodym theorem and Lp completeness for finitely additive vector measures. / Hagood, John W.

In: Journal of Mathematical Analysis and Applications, Vol. 113, No. 1, 1986, p. 266-279.

Research output: Contribution to journalArticle

@article{e1d0dd475e5c455aaf091a1e408a4262,
title = "A Radon-Nikodym theorem and Lp completeness for finitely additive vector measures",
author = "Hagood, {John W}",
year = "1986",
doi = "10.1016/0022-247X(86)90350-1",
language = "English (US)",
volume = "113",
pages = "266--279",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - A Radon-Nikodym theorem and Lp completeness for finitely additive vector measures

AU - Hagood, John W

PY - 1986

Y1 - 1986

UR - http://www.scopus.com/inward/record.url?scp=38249042456&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=38249042456&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(86)90350-1

DO - 10.1016/0022-247X(86)90350-1

M3 - Article

VL - 113

SP - 266

EP - 279

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -